# SDR FDEA201302250427

- Difficulty date: February 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1550 BETWEEN STR 28 - 29 MISREPAIRED.  REPAIRED IAW SRM 51-40-02, REV 108 AND SRM 53-00-01, FIG 201, REV 108, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
